# SDR CA150629008

- Difficulty date: June 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A REPOSITIONING FLIGHT ON CLIMB OUT, AFTER REFUELING, THERE WAS A CHIP LIGHT INDICATION FOLLOWED BY AN UN-COMMANDED ENG SHUTDOWN.  THE ACFT LANDED SINGLE ENG WITHOUT INCIDENT.  AWAITING FOR THE CUSTOMER TO PERFORM THE POST FLIGHT INSPECTION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
